# SDR USAA2010041590801

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 52,126 hours, 34,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN FORWARD OF AFT WATER SERVICE PANEL AT BS 947, S24L.  REPAIRED FUSELAGE SKIN FORWARD OF AFT WATER SERVICE PANEL AT BS 947, S24L IAW EA 101901.
